General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Funktsional. Anal. i Prilozhen.:

Personal entry:
Save password
Forgotten password?

Funktsional. Anal. i Prilozhen., 1980, Volume 14, Issue 2, Pages 25–34 (Mi faa1796)  

This article is cited in 14 scientific papers (total in 14 papers)

Second term of the spectral asymptotic expansion of the Laplace–Beltrami operator on manifolds with boundary

V. Ya. Ivrii

Full text: PDF file (955 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1980, 14:2, 98–106

Bibliographic databases:

UDC: 517.944
Received: 15.11.1979

Citation: V. Ya. Ivrii, “Second term of the spectral asymptotic expansion of the Laplace–Beltrami operator on manifolds with boundary”, Funktsional. Anal. i Prilozhen., 14:2 (1980), 25–34; Funct. Anal. Appl., 14:2 (1980), 98–106

Citation in format AMSBIB
\by V.~Ya.~Ivrii
\paper Second term of the spectral asymptotic expansion of the Laplace--Beltrami operator on manifolds with boundary
\jour Funktsional. Anal. i Prilozhen.
\yr 1980
\vol 14
\issue 2
\pages 25--34
\jour Funct. Anal. Appl.
\yr 1980
\vol 14
\issue 2
\pages 98--106

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Ivrii, “Exact spectral asymptotics for the Laplace–Beltrami operator in the case of general elliptic boundary conditions”, Funct. Anal. Appl., 15:1 (1981), 59–60  mathnet  crossref  mathscinet  zmath  isi
    2. V. F. Lazutkin, D. Ya. Terman, “Estimation of the remainder in the Weyl formula”, Funct. Anal. Appl., 15:4 (1981), 299–300  mathnet  crossref  mathscinet  zmath  isi
    3. D. A. Leites, “Irreducible representations of Lie superalgebras of vector fields and invariant differential operators”, Funct. Anal. Appl., 16:1 (1982), 62–64  mathnet  crossref  mathscinet  zmath  isi
    4. V. Ya. Ivrii, “Accurate spectral asymptotics for elliptic operators that act in vector bundles”, Funct. Anal. Appl., 16:2 (1982), 101–108  mathnet  crossref  mathscinet  zmath  isi
    5. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. Ya. Ivrii, “Asymptotics of a spectral problem connected with the Laplace–Beltrami operator on a manifold with boundary”, Funct. Anal. Appl., 17:1 (1983), 56–57  mathnet  crossref  mathscinet  zmath  isi
    7. V. Ya. Ivrii, S. I. Fedorova, “Dilatation and the asymptotics of the eigenvalues of spectral problems with singularities”, Funct. Anal. Appl., 20:4 (1986), 277–281  mathnet  crossref  mathscinet  zmath  isi
    8. Yu. G. Safarov, “Exact asymptotics of the spectrum of a boundary value problem, and periodic billiards”, Math. USSR-Izv., 33:3 (1989), 553–573  mathnet  crossref  mathscinet  zmath
    9. T. E. Gureev, “Exact asymptotics of the spectrum of the Maxwell operator in a solid resonator”, Funct. Anal. Appl., 24:3 (1990), 235–237  mathnet  crossref  mathscinet  zmath  isi
    10. Yu. G. Safarov, N. D. Filonov, “Asymptotic Estimates of the Difference Between the Dirichlet and Neumann Counting Functions”, Funct. Anal. Appl., 44:4 (2010), 286–294  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. E. A. Gutkin, “Dinamika billiarda: obzornaya statya s aktsentom na nereshennye zadachi”, Nelineinaya dinam., 7:3 (2011), 489–512  mathnet
    12. Miyazaki Y., “Asymptotic behavior of normal derivatives of eigenfunctions for the Dirichlet Laplacian”, J Math Anal Appl, 388:1 (2012), 205–218  crossref  isi
    13. Glutsyuk A. Kudryashov Yu., “No Planar Billiard Possesses an Open Set of Quadrilateral Trajectories”, J. Mod. Dyn., 6:3 (2012), 287–326  crossref  isi
    14. Alexey Glutsyuk, “On quadrilateral orbits in complex algebraic planar billiards”, Mosc. Math. J., 14:2 (2014), 239–289  mathnet  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:485
    Full text:207
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018